Thorium orthophosphates
Doklady Akademii Nauk, Tome 165 (1965) no. 3, pp. 573-574
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_165_3_a27,
author = {A. K. Molodkin and T. A. Balakaeva and A. N. Kuchumova},
title = {Thorium orthophosphates},
journal = {Doklady Akademii Nauk},
pages = {573--574},
year = {1965},
volume = {165},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_165_3_a27/}
}
A. K. Molodkin; T. A. Balakaeva; A. N. Kuchumova. Thorium orthophosphates. Doklady Akademii Nauk, Tome 165 (1965) no. 3, pp. 573-574. http://geodesic.mathdoc.fr/item/DAN_1965_165_3_a27/